# SDR SWAA2021092708613

- Difficulty date: August 18, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737
- Aircraft serial: 29856
- Aircraft time: 52,294 hours, 30,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS867- BS887 RBL21 WL168. ; / [11] INSTALLED NEW ACB FLOOR TO SIDEWALL SUPPORT BS 867 TO BS 887 RBL 21 WL 168 IAW SRM 51-40-02 AND DWG # 146A7500; [12] CORRECTED MEASUREMENTS; [13] VERIFIED CORRECTIVE ACTION 11.; [14] VERIFIED ALL WORK STEPS COMPLETE THIS TASK
